# SDR USAA2011112800013

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 37,718 hours, 13,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361087600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK, FLOOR PANEL 222EF BETWEEN FR 16 AND FR 20 AT -Y765 AND Z-500 HAS SEVERAL CORRODED INSERTS.  REPLACED FLOOR PANEL 222EF BETWEEN FR 16 AND FR 20 AT -Y765 AND Z-500 IAW MCGILL IRM 9701 REVISION G.
